# SDR SWAA2024043080201

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 64,213 hours, 38,314 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: UNKNOWN
- Condition: False Indication
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH/LANDING PROCEDURE NO LEADING-EDGE DEVICE LIGHT ILLUMINATED. LANDED WITH 15' FLAPS EMERGENCY DECLARE.<[01] FOUND MX MSG 27-81277 TASK 834. VERIFIED PINS ON CONNECTOR D728B D2; E2; H2; AND F2. NO DEFECTS NOTED. RAR FSEU PER AMM 27-51-01. OPS CHECK GOOD.;[02] FOUND MX MSG 27-81277 T/S PER FIM 27-51 TASK 834. VERIFIED PINS ON CONNECTOR D728B D2; E2; H2; AND F2. NO DEFECTS NOTED. RAR FSEU PER AMM 27-51-01. OPS CHECK GOOD.
